# SDR DALA2021122908137

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT MAIN CABIN PAX DOOR SILL FRAME 68 STR 23RH HAS CORROSION. REMOVED CORROSION ON AFT CABIN R2 PAX DOOR SILL AT FRAME 68 IAW A320 SRM 51-74-00, EVALUATED AREA ORGINAL THICKNESS 0.063", REMAINING THICKNESS 0.031", 2.6" LENGTH X .800" WIDTH, FOUND TO BE OUT OF LIMITS, REPAIRED DAMAGED AREA IAW A320 SRM 53-41-14. (LP# 2067301)
